# SDR DALA2018092705775

- Difficulty date: January 30, 2017
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 2870917) WHILE IN C CHECK IN ATL, MTC WAS ASKED TO DISPOSITION A DENT THAT HAD BEEN PREVIOUSLY DISPOSITIONED PER THE SRM AND TRACKED BY LOG PAGE 8841850. UPON FINDING THE DAMAGE, MTC FOUND A SECOND DENT OUTSIDE OF PERMANENT ALLOWABLE LIMITS. THE DENT LOCATIONS AND DIMENSIONS (PRIOR TO REWORK) ARE DESCRIBED IN FIGURE 1 OF THIS ER/A 553167-14. AFTER ACCOMPLISHED DTE (PER LOG PAGE 2787792), THE SKIN DENTS MUST BE INSPECTED AND REPAIRED PER SRM GUIDELINES ACCORDING TO ER/A 553167-14 REV A. ASSOCIATED ER/A CHANGED FROM 00-553167 TO 14-553167 FOR AC 5646 SECTION 3 OF DELTA ER/A# 553167-14 REV. B, REPAIR OF FUSELAGE SKIN STA. 590 TO 661 STR. 14LTTO STR. 19LT ACCOMPLISHED ON LOG PAGE# 0757501. PLEASE CLOSE LOG PAGE# 2870917.
